MAUDE Adverse Event Report: BARD ACCESS SYSTEMS JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBE, 9F; FEEDING DEVICE

BARD ACCESS SYSTEMS JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBE, 9F; FEEDING DEVICE
Model Number 000732
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 12/2022).
 
Event or Problem Description
It was reported during a gastrostomy tube placement procedure, the device allegedly broke.There was no reported patient injury.

Brand Name
JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBE, 9F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10584897
Report Number3006260740-2020-03376
Device Sequence Number2822979
Product Code KNT
UDI-Device Identifier00801741051661
UDI-Public(01)00801741051661
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K946249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000732
Device Catalogue Number000732
Device Lot NumberASDZF008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1